| Catalog Number |
382633 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
# 20 angiocath inserted without incident.After hooking iv extension & fluid to catheter.Appeared site with leaking.Iv cath removed and examined.It was noted that plastic hub outside pt was broken.Plastic cath that was inside pt remained completely intact.
Additional Manufacturer Narrative
The complaint of a damaged catheter adapter was confirmed, and the cause appeared to be manufacturing related.One 20g insyte autoguard iv catheter was provided for investigation.The pink catheter adapter was broken, and the breach coincided with the perimeter of the wedge.There were no other similar complaints associated with the implicated lot.The appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
Event or Problem Description
No new information.